Best approximation by Vilenkin-like systems.

Gát, G.

Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only] (2001)

  • Volume: 17, page 161-169
  • ISSN: 1786-0091

How to cite

top

Gát, G.. "Best approximation by Vilenkin-like systems.." Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only] 17 (2001): 161-169. <http://eudml.org/doc/49347>.

@article{Gát2001,
author = {Gát, G.},
journal = {Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only]},
keywords = {Vilenkin-like systems; best approximation; modulus of continuity; Jackson type inequality},
language = {eng},
pages = {161-169},
publisher = {Bessenyei György College, Department of Mathematics},
title = {Best approximation by Vilenkin-like systems.},
url = {http://eudml.org/doc/49347},
volume = {17},
year = {2001},
}

TY - JOUR
AU - Gát, G.
TI - Best approximation by Vilenkin-like systems.
JO - Acta Mathematica Academiae Paedagogicae Nyí regyháziensis. New Series [electronic only]
PY - 2001
PB - Bessenyei György College, Department of Mathematics
VL - 17
SP - 161
EP - 169
LA - eng
KW - Vilenkin-like systems; best approximation; modulus of continuity; Jackson type inequality
UR - http://eudml.org/doc/49347
ER -

NotesEmbed ?

top

You must be logged in to post comments.